Compactness of the Space of Minimal Hypersurfaces with Bounded Volume and p-th Jacobi Eigenvalue

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2016) Compactness of the Space of Minimal Hypersurfaces with Bounded Volume and p-th Jacobi Eigenvalue. Journal of Geometric Analysis, 26 (4). pp. 2591-2601. ISSN 1050-6926

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015, Mathematica Josephina, Inc. This is a post-peer-review, pre-copyedit version of an article published in Journal of Geometric Analysis. The final authenticated version is available online at: https:// doi.org/10.1007/s12220-015-9640-4. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Minimal submanifolds; Compactness; Jacobi operator
Dates:
  • Published: October 2016
  • Accepted: 8 August 2015
  • Published (online): 22 September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jul 2018 08:03
Last Modified: 18 Jul 2018 08:03
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s12220-015-9640-4

Share / Export

Statistics